Joint Spectrum and Unbounded Operator Algebras
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  1986, Vol. 2 Issue (3): 260-269    DOI: 10.1007/BF02582028
articles Current Issue | Next Issue | Archive | Adv Search  |   
Joint Spectrum and Unbounded Operator Algebras
Huang Danrun, Zhang Dianzhou
Department of Mathematics, East China Normal University
 Download: PDF (4651 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract 
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Huang Danrun
Zhang Dianzhou
Key words:   
Received: 1984-11-20;
Cite this article:   
Huang Danrun,Zhang Dianzhou. Joint Spectrum and Unbounded Operator Algebras[J]. Acta Mathematica Sinica, English Series, 1986, 2(3): 260-269.
URL:  
http://www.actamath.com/Jwk_sxxb_en//EN/10.1007/BF02582028      or     http://www.actamath.com/Jwk_sxxb_en//EN/Y1986/V2/I3/260
 
[1] Zhang Dianzhou and Huang Danrun,Product spectral measure and Taylor's joint spectrum (in Chinese),Ke Xue Tong Bao,3 (1985),168-171.
[2] Allan,G.R.,On a class of locally convex algebras,Proc.London Math.Soc. (3)17 (1967),91-114.
[3] Cho,M.and Takaguochi,M.,Identity of Taylor's joint spectrum and Dash's joint spectrum,and Dash's joint spectrum,Studia Math.,70 (1982),225-229.
[4] Curto,R.E.,Fredholm and invertible n-tuples of operators,the deformation problem.Trans.Amer.Math.Soc.,266 (1981),129-159.
[5] Eshmeier,J.,Schriffenr Math.Inst.Univ.Munster 2,series 20,10s (1981).
[6] Inoue,A.,On a class of unbounded operator algebra,Paciffic J.Math.,65 (1976),77-95.
[7] Patel,A.B.,A joint spectral theorem for unbounded normal operators,J.Austral Math.Soc.,series A,34 (1983),203-213.
[8] Huang Danrun,Joint numerical ranges for unbounded normal operators,Proc.Edinb.Math.Soc.,28 (1985) 225-232.
[9] Jacobson,N.,Basic algebra I,W.H.Freeman and Company,(1974) 90-94.
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7